# SDR CA020624004

- Difficulty date: June 11, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 31,069 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Electrical
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF, MASTER CAUTION & LT AND RT STALL WARNING CAUTION ILLUMINATED AT SAME TIME AS LT AC BUS, RT AC BUS, LT RU, RT RU. THERE WAS NO VOLTS OR LOADS ON VARIABLE AC GAUGES, NO TRU CIRCUIT BREAKERS POPPED. CREW HAD NO AC POWER, BUT NO AC BUS CAUTION LIGHTS. CREW RESET AC GENERATORS, AND RESTORED ALL SYSTEMS. MAINT DEFRERRED NR 2 STALL SYSTEM. THE NEXT DAY JUNE 12TH, MAINT REPLACED BOTH AC GENS. NR 1 AC GEN WOULD NOT COME ON LINE. AIRCRAFT DOWNED FOR FUTHER TROUBLESHOOTING. ON JUNE 13TH ONE BARE WIRE WAS FOUND, AND REPAIRED IN THE LT CONTACTOR BOX.
